American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] W. A. J. Luxemburg and J. Korevaar. Entire functions and M\"untz-Sz\'asz type approximation . Trans. Amer. Math. Soc. 157 (1971) 23-37. MR 0281929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] F. M. Larkin. Optimal approximation in Hilbert spaces with reproducing kernel functions . Math. Comp. 24 (1970) 911-921. MR 0285086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Martin H. Schultz. Elliptic spline functions and the Rayleigh-Ritz-Galerkin method . Math. Comp. 24 (1970) 65-80. MR 0264857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] James T. Lewis. Computation of best one-sided $L\sb{1}$ approximation . Math. Comp. 24 (1970) 529-536. MR 0273780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. B. Guenther and E. L. Roetman. Some observations on interpolation in higher dimensions . Math. Comp. 24 (1970) 517-522. MR 0275631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Thomas H. MacGregor. Approximation by polynomials subordinate to a univalent function . Trans. Amer. Math. Soc. 148 (1970) 199-209. MR 0257378.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] H. L. Gray and W. R. Schucany. Some limiting cases of the $G$-transformation . Math. Comp. 23 (1969) 849-859. MR 0260172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Guillermo Restrepo. An infinite dimensional version of a theorem of Bernstein . Proc. Amer. Math. Soc. 23 (1969) 193-198. MR 0246092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Edgar Asplund. \v Ceby\v sev sets in Hilbert space . Trans. Amer. Math. Soc. 144 (1969) 235-240. MR 0253023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert. On the minimal property of the Fourier projection . Trans. Amer. Math. Soc. 143 (1969) 249-258. MR 0256044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] P. M. Hirsch. Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals . Math. Comp. 22 (1968) 280-285. MR 0226855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] I. Gargantini and P. Henrici. A continued fraction algorithm for the computation of higher transcendental functions in the complex plane . Math. Comp. 21 (1967) 18-29. MR 0240950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. R. Phelps. \v Ceby\v sev subspaces of finite dimension in $L\sb{1}$ . Proc. Amer. Math. Soc. 17 (1966) 646-652. MR 0194882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] J. L. Goldberg. On the Sheffer $A$-type of polynomials generated by $A(t)\psi [xB(t)]$ . Proc. Amer. Math. Soc. 17 (1966) 170-173. MR 0186842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. E. Edwards. Uniform approximation on noncompact spaces . Trans. Amer. Math. Soc. 122 (1966) 249-276. MR 0196472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] J. J. Price and Robert E. Zink. On sets of completeness for families of Haar functions . Trans. Amer. Math. Soc. 119 (1965) 262-269. MR 0184023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] B. R. Kripke and T. J. Rivlin. Approximation in the metric of $L\sp{1}(X,\,\mu )$ . Trans. Amer. Math. Soc. 119 (1965) 101-122. MR 0180848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] A. H. Stroud. Numerical integration formulas of degree two . Math. Comp. 14 (1960) 21-26. MR 0109977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] G. G. Lorentz. Lower bounds for the degree of approximation . Trans. Amer. Math. Soc. 97 (1960) 25-34. MR 0117487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] John R. Rice. The characterization of best nonlinear Tchebycheff approximations . Trans. Amer. Math. Soc. 96 (1960) 322-340. MR 0117490.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] R. B. Saxena. Convergence of interpolatory polynomials, $(0,\,1,\,2,\,4)$\ interpolation . Trans. Amer. Math. Soc. 95 (1960) 361-385. MR 0111963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. J. Price. Orthonormal sets with non-negative Dirichlet kernels . Trans. Amer. Math. Soc. 95 (1960) 256-262. MR 0111968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Heinrich Larcher. Notes on orthogonal polynomials in two variables . Proc. Amer. Math. Soc. 10 (1959) 417-423. MR 0119006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Louis de Branges. The Bernstein problem . Proc. Amer. Math. Soc. 10 (1959) 825-832. MR 0114080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Lee Lorch. The Lebesgue constants for Jacobi series. I . Proc. Amer. Math. Soc. 10 (1959) 756-761. MR 0109981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] T. D. Riney. Coefficients in certain asymptotic factorial expansions . Proc. Amer. Math. Soc. 10 (1959) 511-518. MR 0108674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] P. C. Rosenbloom and D. V. Widder. Expansions in terms of heat polynomials and associated functions . Trans. Amer. Math. Soc. 92 (1959) 220-266. MR 0107118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] T. S. Motzkin and J. L. Walsh. Polynomials of best approximation on a real finite point set. I . Trans. Amer. Math. Soc. 91 (1959) 231-245. MR 0108673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] J. L. Walsh. Approximation by bounded analytic functions: General configurations. . Proc. Amer. Math. Soc. 10 (1959) 280-285. MR 0107721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] J. L. Walsh. Approximation on a line segment by bounded analytic functions: Problem $\beta $ . Proc. Amer. Math. Soc. 10 (1959) 270-272. MR 0107720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2